Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18326
Title: The homology of spaces representing exact pairs of homotopy functors
Authors: Hunton, JR
Turner, PR
First Published: 1-May-1999
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: TOPOLOGY, 1999, 38 (3), pp. 621-634
DOI Link: 10.1016/S0040-9383(98)00037-8
ISSN: 0040-9383
Links: http://hdl.handle.net/2381/18326
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.